I am a diabetic and have also been on Reglan for 6 weeks for gastroparesis. Back pain was there prior to G.I. problems, but has become much worse in the past two weeks. Due to G.I. problems, have lost 25 pounds in the 6 weeks. Eating has improved, but back pain has worsened. All of the G.I. symptoms appeared after I started taking Valtrex in February for an outbreak and I don't want to start the whole awful cycle over again.
Please be careful with Reglan, it can cause some awful problems. It causes Restless Leg Syndrome and Tardive Dyskonesia in alot of people including me. It is a non-curable problem when you get it. Losing weight is usualy good for the back as well but you may have lost it to fast for your back to adjust. I think you may have to give that some time to fix itself. Valtrex can be rough on the stomach so you need to decide which is worse the outbreak or the GI problems. For outbreaks you can try frequent luke warm baths as well. The prednisone will affect your sugar levels so you must watch them closely and may weaken your immune system triggering outbreaks. Use prednisone very sparingly and you will be much better off with both your stomach and the outbreaks. I am not a pro just talking from experience, I have diabetes, and GI issues as well as outbreaks sometimes and I need prednisone for lung issues sometimes and have had to way the risks of everything. It is not easy, you fix one problem and another one starts. But try the bath for the outbreaks just plain water no bubble bath or salts. Keep yourself dry afterwards too. Hope I have helped some. Feel free to write again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2011 • 1 answer
Herpes Simplex -- Suppression - I just started taking valtrex 3 days ago, I'm getting mild and kinda
Posted 21 Oct 2011 • 3 answers
Posted 13 Nov 2014 • 8 answers
Posted 26 Jan 2015 • 3 answers
Posted 5 days ago • 0 answers